Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 5

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Weighted short-interval character sums
Shigeru Kanemitsu, Hailong Li and Nianliang Wang.
Proc. Amer. Math. Soc. 139 (2011), 1521-1532
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763742
Benford’s law for coefficients of modular forms and partition functions
Theresa C. Anderson, Larry Rolen and Ruth Stoehr.
Proc. Amer. Math. Soc. 139 (2011), 1533-1541
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763743
A criterion for Gorenstein algebras to be regular
X.-F. Mao and Q.-S. Wu.
Proc. Amer. Math. Soc. 139 (2011), 1543-1552
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763744
Hochschild cohomology of group extensions of quantum symmetric algebras
Deepak Naidu, Piyush Shroff and Sarah Witherspoon.
Proc. Amer. Math. Soc. 139 (2011), 1553-1567
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763745
Binomial coefficients and the ring of $p$-adic integers
Zhi-Wei Sun and Wei Zhang.
Proc. Amer. Math. Soc. 139 (2011), 1569-1577
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763746
Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement
Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James.
Proc. Amer. Math. Soc. 139 (2011), 1579-1584
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763747
The symmetric operation in a free pre-Lie algebra is magmatic
Nantel Bergeron and Jean-Louis Loday.
Proc. Amer. Math. Soc. 139 (2011), 1585-1597
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763748
Homomorphisms between fundamental groups of Kähler manifolds
Botong Wang.
Proc. Amer. Math. Soc. 139 (2011), 1599-1603
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763749
Carleson measures on Dirichlet-type spaces
Gerardo R. Chacón.
Proc. Amer. Math. Soc. 139 (2011), 1605-1615
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763750
Semigroups of holomorphic functions in the polydisk
M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal.
Proc. Amer. Math. Soc. 139 (2011), 1617-1624
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763751
Maximal univalent disks of real rational functions and Hermite-Biehler polynomials
Vladimir P. Kostov, Boris Shapiro and Mikhail Tyaglov.
Proc. Amer. Math. Soc. 139 (2011), 1625-1635
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763752
Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds
Xiaobao Zhu.
Proc. Amer. Math. Soc. 139 (2011), 1637-1644
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763753
A range and existence theorem for pseudomonotone perturbations of maximal monotone operators
Vy Khoi Le.
Proc. Amer. Math. Soc. 139 (2011), 1645-1658
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763754
A comparison inequality for rational functions
Xin Li.
Proc. Amer. Math. Soc. 139 (2011), 1659-1665
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763755
Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity
J. J. Bevan.
Proc. Amer. Math. Soc. 139 (2011), 1667-1679
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763756
Simple proofs of some results of Reshetnyak
Daniel Spector.
Proc. Amer. Math. Soc. 139 (2011), 1681-1690
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763757
On optimal estimates for the Laplace-Leray commutator in planar domains with corners
Elaine Cozzi and Robert L. Pego.
Proc. Amer. Math. Soc. 139 (2011), 1691-1706
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763758
On a question of J. Borwein and H. Wiersma
Boil Musev and Nadezhda Ribarska.
Proc. Amer. Math. Soc. 139 (2011), 1707-1716
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763759
On truncated Wiener-Hopf operators and $BMO(\mathbb{Z})$
Marcus Carlsson.
Proc. Amer. Math. Soc. 139 (2011), 1717-1733
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763760
On the topological Kolmogorov property of the Chacon and Petersen subshifts
Wojciech Bułatek and Brunon Kamiński.
Proc. Amer. Math. Soc. 139 (2011), 1735-1741
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763761
New integral identities for orthogonal polynomials on the real line
D. S. Lubinsky.
Proc. Amer. Math. Soc. 139 (2011), 1743-1750
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763762
Bounded turning circles are weak-quasicircles
Daniel Meyer.
Proc. Amer. Math. Soc. 139 (2011), 1751-1761
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763763
An infinity Laplace equation with gradient term and mixed boundary conditions
Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille.
Proc. Amer. Math. Soc. 139 (2011), 1763-1776
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763764
A comparison principle for Hamilton-Jacobi equations with discontinuous Hamiltonians
Yoshikazu Giga, Przemysław Górka and Piotr Rybka.
Proc. Amer. Math. Soc. 139 (2011), 1777-1785
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763765
The Runge theorem for slice hyperholomorphic functions
Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa.
Proc. Amer. Math. Soc. 139 (2011), 1787-1803
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763766
The radial defocusing energy-supercritical nonlinear wave equation in all space dimensions
Rowan Killip and Monica Visan.
Proc. Amer. Math. Soc. 139 (2011), 1805-1817
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763767
Mertens’ theorem for toral automorphisms
Sawian Jaidee, Shaun Stevens and Thomas Ward.
Proc. Amer. Math. Soc. 139 (2011), 1819-1824
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763768
Planar Sobolev homeomorphisms and Hausdorff dimension distortion
Tapio Rajala.
Proc. Amer. Math. Soc. 139 (2011), 1825-1829
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763769
On the three-dimensional Blaschke-Lebesgue problem
Henri Anciaux and Brendan Guilfoyle.
Proc. Amer. Math. Soc. 139 (2011), 1831-1839
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763770
Bernstein-type theorems in semi-Riemannian warped products
F. Camargo, A. Caminha and H. de Lima.
Proc. Amer. Math. Soc. 139 (2011), 1841-1850
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763771
On the Yang–Mills stratification for surfaces
Daniel A. Ramras.
Proc. Amer. Math. Soc. 139 (2011), 1851-1863
Abstract, references and article information
Full-text PDF
MathSciNet review: 2763772
The Slaman-Wehner theorem in higher recursion theory
Noam Greenberg, Antonio Montalbán and Theodore A. Slaman.
Proc. Amer. Math. Soc. 139 (2011), 1865-1869
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763773
A formula on scattering length of dual Markov processes
Ping He.
Proc. Amer. Math. Soc. 139 (2011), 1871-1877
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763774
Some remarks on configuration spaces
George Raptis.
Proc. Amer. Math. Soc. 139 (2011), 1879-1887
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763775
Slopes and colored Jones polynomials of adequate knots
David Futer, Efstratia Kalfagianni and Jessica S. Purcell.
Proc. Amer. Math. Soc. 139 (2011), 1889-1896
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2763776